RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2020, Number 1, Pages 64–83 (Mi ivm9537)  

Problem with nonlocal conditions on parts of the boundary characteristics and on the degeneracy segment for Gellerstedt equation with singular coefficient

G. M. Mirsaburova

Termez State University, 43 Barkamol Avlod str., Termez, 190111 Republic of Uzbekistan

Abstract: We prove theorems of uniqueness and existence of solution of the problem with nonlocal conditions on parts of boundary characteristics and a condition of the type of the Frankl condition on the degeneracy segment of the equation for Gellerstedt equation with singular coefficient.

Keywords: nonlocal condition, Frankl type condition, Tricomi singular integral equation, Wiener–Hopf equation.

DOI: https://doi.org/10.26907/0021-3446-2020-1-64-83

Full text: PDF file (395 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 517.968
Received: 30.09.2018
Revised: 30.09.2018
Accepted: 25.09.2019

Citation: G. M. Mirsaburova, “Problem with nonlocal conditions on parts of the boundary characteristics and on the degeneracy segment for Gellerstedt equation with singular coefficient”, Izv. Vyssh. Uchebn. Zaved. Mat., 2020, no. 1, 64–83

Citation in format AMSBIB
\Bibitem{Mir20}
\by G.~M.~Mirsaburova
\paper Problem with nonlocal conditions on parts of the boundary characteristics and on the degeneracy segment for Gellerstedt equation with singular coefficient
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2020
\issue 1
\pages 64--83
\mathnet{http://mi.mathnet.ru/ivm9537}
\crossref{https://doi.org/10.26907/0021-3446-2020-1-64-83}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9537
  • http://mi.mathnet.ru/eng/ivm/y2020/i1/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:76
    References:8
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020